Stomach Pain Due to Pain Medication

Read this tip to make your life smarter, better, faster and wiser. LifeTips is the place to go when you need to know about The Stomach and other Colostrum topics.

How do I treat stomach pain?

Stomach Pain Due to Pain Medication

Studies have shown that long term use of certain over the counter and prescription pain medications can damage the stomach lining and tissue. New research on bovine colostrum is promising and shows that a majority of those taking the supplement have less pain and increased healing of their stomach lining and tissue. Studies also indicate that colostrum may help protect the stomach from future damage as well.

   

Comments

Nobody has commented on this tip yet. Be the first.



Name:


URL: (optional)


Comment:


Not finding the advice and tips you need on this Colostrum Tip Site? Request a Tip Now!


Guru Spotlight
Heidi Splete